- 6 years ago
- Wedding: May 2012
In February, I switched my birth control pills. I was on a generic form of Ortho Tri Cyclen, and if seemed as if I was slightly off in my timing of taking the pills, I would have breakthrough bleeding.
My doctor prescribed Microgestin to me. I ended up taking the first two packs, back-to-back (so, it was February-March, or March-April that were back to back…I can’t rememeber), because I did the math and realized that I’d have a visitor on our honeymoon. Ever since then, my periods have been sort of out of whack. One month, I will have a really light period, and then the next month, I will have a regular one.
To add to that, I was on medicine for ADD (Concerta) through this, and felt like my anxiety was building way too high. With talking to my doctor, I went off the Concerta and I have a prescription for a generic Xanax for when I need it. This happened in May.
My May period was practically nonexistent (this was around when a lot of the medicine switching was going on, as well as a lot of stress…my now-DH and I finished our Master’s degrees, it was the end of the school year, and we were getting ready to move him back home). Then, my June period was normal, and July so far has been really light. I’ll be honest…I’ve also been off with taking my pills. I started taking them during different times during the day.
I have also been stressed, with all of the changes going on. I know that stress can affect your cycle, and it has for me, before.
All of that being said…has anybody else had experiences with Microgestin messing with their cycle? I haven’t given it too much time, plus a lot of other circumstances have been at play. Should I call my doctor and talk to them?
Thanks for sticking through this!